MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERJECT; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION INTERJECT; BIOPSY NEEDLE
Model Number M00518361
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).Imdrf device code a1802 captures the reportable event of packaging foreign matter.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject sclerotherapy needle was to be used in a procedure on (b)(6), 2023.Prior to the procedure, before opening the package, a foreign material was noted in the sealed packaging.It was not reported what device was used to complete the procedure.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject sclerotherapy needle was to be used in a procedure on (b)(6) 2023.Prior to the procedure, before opening the package, a foreign material was noted in the sealed packaging.It was not reported what device was used to complete the procedure.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 1: (b)(6).Block h6: imdrf device code (b)(6) captures the reportable event of packaging foreign matter.Block h10: (product investigation) media analysis of the photos provided by the customer determined there was a visible hair inside the device pouch.The interject was then returned to boston scientific and the investigation confirmed the presence of a hair inside the pouch.With all the available information, boston scientific confirmed the reported clinical observations.The cause of the hair inside the sealed pouch was traced to an issue within the manufacturing process.Since this product lot was manufactured, the interject manufacturing site has changed.Boston scientific has reviewed the procedures at the current manufacturing site and confirmed the procedures include an inspection of packaged devices to ensure they are free of foreign material.

Brand Name
INTERJECT
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16562878
Report Number3005099803-2023-01257
Device Sequence Number5691021
Product Code FCG
UDI-Device Identifier08714729296539
UDI-Public08714729296539
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model NumberM00518361
Device Catalogue Number1836
Device Lot Number0030205156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown